A Caltech Library Service

Elliptic Integrals

Press, William H. and Teukolsky, Saul A. (1990) Elliptic Integrals. Computers in Physics, 4 (1). pp. 92-96. ISSN 0894-1866.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


[no abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription
Teukolsky, Saul A.0000-0001-9765-4526
Additional Information:© 1990 AIP Publishing.
Issue or Number:1
Record Number:CaltechAUTHORS:20180606-165439812
Persistent URL:
Official Citation:Elliptic Integrals. William H. Press and Saul A. Teukolsky. Computers in Physics 1990 4:1, 92-96
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:86875
Deposited By: George Porter
Deposited On:07 Jun 2018 21:50
Last Modified:22 Nov 2019 09:58

Repository Staff Only: item control page